# SDR SWAA2024042277149

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 20,880 hours, 10,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

29DEF EMERGENCY LIGHT COVER HAS MULTIPLE CRACKS.   REMOVED AND REPLACED THE 29DEF EMERGENCY LIGHT COVER IAW SIP.
